# SDR CALA2019081091326

- Difficulty date: August 6, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 65,104 hours, 23,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111660
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE HAS POSSIBLE START OF CRACK AT I/B RIVET FOR A/C RAIL ATTACH BRACKET STA.380 LEFT BETWEEN S-8LT AND S-9LT.(INDIC ATION WITH HFEC) CUT OUT DAMAGED AREA OF FRAME AND INSTALLED REPAIR DOUBLER PER E C/RA#5310-07648,PART 1.
